# SDR DALA2022090105879

- Difficulty date: August 28, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2384527) DURING INSPECTION FOUND ELONGATED FASTENER HOLES AT CENTER WHEEL-WELL PANEL 193D. PANEL 193D WAS REPAIRED PER B737-800 S.R.M. 51-70-05-2R REPAIR GENERAL. PAR. 4. IN REFERENCE PER B737-800 S.R.M. 51-70-05-2R PROCEDURE 6 REPAIR 6.
